# SDR UIEA2017072001247

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,254 hours, 23,617 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 2288
- Condition: Unknown
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED  RT GENERATOR CONTROL UNIT  IAW AMM 24-22-02 OPS CHECK GOOD  IAW AMM 71-00-00 NO FUTHER DEFECT NOTED AT THIS TIME.
